# SDR UPS99828692

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Ws 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, LWR BULKHEAD TEE FITTING CRACKED INSIDE NR 1 MAIN TANK AT XW408 FROM STR 63 TO CORNER FITTING AT FRONT SPAR, VERIFIED WITH HFEC.  RECEIVED NEW FITTINGS AND INSTALLED IAW DC8 SRM 51-1-28.
